# SDR AALA2020071319005

- Difficulty date: July 10, 2020
- Submitted: July 13, 2020
- Operation: Air carrier
- Aircraft: N809AW
- Make and model: Airbus A319-132
- Aircraft serial: 1111
- Aircraft time: 66,509 hours, 29,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - AFT FLASHLIGHT NOT FLASHING.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY,  OPERATIONAL CHECKED GOOD.
